# SDR SWAA2014022725601

- Difficulty date: February 25, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 32,654 hours, 19,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS STRIP BROKEN AT ROW 8.  R & R EEPLS IAW MM.
